# SDR CA150810002

- Difficulty date: August 7, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 337G
- Aircraft time: 10,508 hours
- Engine: Cont IO360G
- Propeller: Mcauly D2AF34C307
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Clamp
- Part number: MS166251068
- Condition: Malfunctioned
- Location: Actuator
- Part time: 10,488 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON LANDING PILOT REPORTED GEAR DOORS OPEN BUT GEAR DID NOT FULLY EXTEND. THERE WAS NO GREEN GEAR DOWN LIGHT AND GEAR WAS NOT VISIBLE. ELECTRIC GEAR POWER PAK MOTOR WAS RUNNING CONTINOUSLY. THE PILOT DID A LOW OVERHEAD AND IT WAS NOTED THAT THE GEAR WAS HALFWAY OUT. AFTER TRYING SEVERAL THINGS AND TALKING TO PILOT IT WAS CONCLUDED THAT THE HYDRAULIC POWER PAK WAS JUST CYCLING FLUID AND NOT BUILDING PRESSURE PROBABLY DUE TO A GEAR DOOR ACTUATOR. MAINTENANCE TOLD THE PILOT TO CRIMP THE GEAR DOOR OPEN LINE TO BUILD UP PRESSURE IN ORDER TO ACTIVATE THE MAIN GEAR ACTUATOR VALVE. THIS WORKED, THE GEAR EXTENDED AND PILOT LANDED WITHOUT INCEDENT. ON INSPECTION IT WAS CONCLUDED THAT THE CIRCLIP HAD FAILED ON THE REAR GEAR DOOR ACTUATOR, WHICH CAUSED THE PISTON TO OVEREXTEND AND CAUSED FLUID TO JUST CYCLE AND NOT BUILD PRESSURE. THIS IS THE 3RD OCCURRANCE OF THIS PROBLEM.
